# SDR TRAX200700534

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 5,079 hours, 3,251 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O AND SELECTING GEAR RETRACTION GOT A NOSE WHEEL STEERING INOP MSG.  EMERGENCY DECLARED.
